Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 13 (2006), pp. 29-31. Download full version Download PDF PDF (66 KB)
Received on 4. April 2006
Accepted on 20. March 2007
Published online on 1. December 2010

An Example of a Congruence Distributive Variety Having No Near-Unanimity Term
by Ivan Chajda and Radomír Halaš

Abstract
Keywords
congruence distributivity, near-unanimity term, nearlattice, ternary operation.
Mathematics Subject Classification
(2000) 06B05, 06A12, 08B10.
BibTeX reference
@ARTICLE{aumb1302,
  author = {Ivan Chajda},
  author = {Radomír Halaš},
  title = {An Example of a Congruence Distributive Variety Having No Near-Unanimity Term},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2006},
  volume = {13},
  pages = {29--31},
  isbn = {80-8083-379-6}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016